Semiclassical Analysis in Infinite Dimensions: Wigner Measures

Marco Falconi

Abstract


We review some aspects of semiclassical analysis for systems whose phase space is of arbitrary (possibly infinite) dimension. An emphasis will be put on a general derivation of the so-called Wigner classical measures as the limit of states in a noncommutative algebra of quantum observables.

Keywords


Wigner measures; Infinite dimensional semiclassical analysis; Weyl C_-algebra

Full Text:

PDF (English)

References


Z. Ammari and M. Falconi. Wigner measures approach to the classical limit of the Nelson model:Convergence of dynamics and ground state energy. J. Stat. Phys., 157(2):330-362, 10 2014. doi: 10.1007/s10955-014-1079-7. URL http://dx.doi.org/10.1007/s10955-014-1079-7.

Z. Ammari and M. Falconi. Bohr's correspondence principle in quantum field theory and classical renormalization scheme: the nelson model. ArXiv e-prints, 02 2016. URL http://arxiv.org/abs/1602.03212.

Z. Ammari and F. Nier. Mean field limit for bosons and infinite dimensional phase-space analysis. Annales Henri Poincaré, 9(8):1503-1574, 2008. ISSN 1424-0637. doi: 10.1007/s00023-008-0393-5. URL http://dx.doi.org/10.1007/s00023-008-0393-5.

Z. Ammari, M. Falconi, and B. Pawilowski. On the rate of convergence for the mean field approximation of many-body quantum dynamics. Communications in Mathematical Sciences, 14(5):1417-1442, 2016. URL http://arxiv.org/abs/1411.6284.

L. Amour, P. Kerdelhue, and J. Nourrigat. Calcul pseudodifferentiel en grande dimension. Asymptot. Anal., 26(2):135-161, 2001. ISSN 0921-7134.

L. Amour, L. Jager, and J. Nourrigat. On bounded pseudodifferential operators in Wiener spaces. J. Funct. Anal., 269(9):2747-2812, 2015. ISSN 0022-1236. doi: 10.1016/j.jfa.2015.08.004. URL http://dx.doi.org/10.1016/j.jfa.2015.08.004.

L. Amour, R. Lascar, and J. Nourrigat. Beals characterization of pseudodifferential operators in wiener spaces. Applied Mathematics Research eXpress, 2016. doi: 10.1093/amrx/abw001. URL http://amrx.oxfordjournals.org/content/early/2016/02/07/amrx.abw001.abstract.

N. Bourbaki. Eléments de mathématique. Fasc. XXXV. Livre VI: Intégration. Chapitre IX: Intégration sur les espaces topologiques séparés. Actualités Scientifiques et Industrielles, No. 1343. Hermann, Paris, 1969.

N. Bourbaki. Eléments de mathématique. Topologie générale. Chapitres 5 à 10. Hermann, Paris, 1972.

J. Bourgain. Periodic nonlinear Schrödinger equation and invariant measures. Comm. Math. Phys.,166(1):1-26, 1994. ISSN 0010-3616. URL http://projecteuclid.org/euclid.cmp/1104271501.

J. Bourgain. Invariant measures for the Gross-Pitaevskii equation. J. Math. Pures Appl. (9), 76(8): 649-702, 1997. ISSN 0021-7824. doi: 10.1016/S0021-7824(97)89965-5. URL http://dx.doi.org/10.1016/S0021-7824(97)89965-5.

O. Bratteli and D. W. Robinson. Operator algebras and quantum statistical mechanics. 2. Texts and Monographs in Physics. Springer-Verlag, Berlin, second edition, 1997. ISBN 3-540-61443-5. doi:10.1007/978-3-662-03444-6. URL http://dx.doi.org/10.1007/978-3-662-03444-6. Equilibrium states. Models in quantum statistical mechanics.

N. Burq. Mesures semi-classiques et mesures de défaut. Séminaire Bourbaki, 39:167{195, 1996-1997.URL http://eudml.org/doc/110228.

N. Burq and N. Tzvetkov. Random data Cauchy theory for supercritical wave equations. I. Local theory. Invent. Math., 173(3):449{475, 2008. ISSN 0020-9910. doi: 10.1007/s00222-008-0124-z. URL http://dx.doi.org/10.1007/s00222-008-0124-z.

R. H. Cameron and W. T. Martin. Transformations of Wiener integrals under translations. Ann. of Math. (2), 45:386{396, 1944. ISSN 0003-486X.

J. Colliander and T. Oh. Almost sure well-posedness of the cubic nonlinear Schrödinger equation below L2(T). Duke Math. J., 161(3):367{414, 2012. ISSN 0012-7094. doi: 10.1215/00127094-1507400. URL http://dx.doi.org/10.1215/00127094-1507400.

J. M. Cook. The mathematics of second quantization. Proc. Nat. Acad. Sci. U. S. A., 37:417-420,1951. ISSN 0027-8424.

M. Falconi. Limit points of nets of noncommutative measures on deformations of Weyl C*-algebras. ArXiv e-prints, 05 2016. URL http://arxiv.org/abs/1605.04778.

P. Gérard. Mesures semi-classiques et ondes de Bloch. In Séminaire sur les Équations aux Dérivées Partielles, 1990-1991, pages Exp. No. XVI, 19. École Polytech., Palaiseau, 1991.

P. Gérard. Microlocal defect measures. Comm. Partial Differential Equations, 16(11):1761-1794,1991. ISSN 0360-5302. doi: 10.1080/03605309108820822. URL http://dx.doi.org/10.1080/03605309108820822.

B. Helffer. Around a stationary phase theorem in large dimension. J. Funct. Anal., 119(1):217-252, 1994. ISSN 0022-1236. doi: 10.1006/jfan.1994.1009. URL http://dx.doi.org/10.1006/jfan.1994.1009.

B. Helffer and J. Sjöstrand. Semiclassical expansions of the thermodynamic limit for a Schrödinger equation. I. The one well case. Astérisque, 210:7-8, 135-181, 1992. ISSN 0303-1179. Méthodes semi-classiques, Vol. 2 (Nantes, 1991).

B. Helffer, A. Martinez, and D. Robert. Ergodicité et limite semi-classique. Comm. Math. Phys., 109(2):313-326, 1987. ISSN 0010-3616. URL http://projecteuclid.org/getRecord?id=euclid.cmp/1104116844.

P. Krée and R. Raczka. Kernels and symbols of operators in quantum field theory. Ann. Inst. H. Poincaré Sect. A (N.S.), 28(1):41-73, 1978.

B. Lascar. Une condition nécessaire et suffisante d'éllipticité pour une classe d'opérateurs differentielsen dimension infinie. Comm. Partial Differential Equations, 2(1):31-67, 1977. ISSN 0360-5302.

M. Lewin, P. T. Nam, and N. Rougerie. Derivation of Hartree's theory for generic mean-field Bose systems. Adv. Math., 254:570-621, 2014. ISSN 0001-8708. doi: 10.1016/j.aim.2013.12.010. URL http://dx.doi.org/10.1016/j.aim.2013.12.010.

M. Lewin, P. T. Nam, and N. Rougerie. Remarks on the quantum de Finetti theorem for bosonicsystems. Appl. Math. Res. Express. AMRX, 1:48-63, 2015. ISSN 1687-1200. doi: 10.1093/amrx/abu006. URL http://dx.doi.org/10.1093/amrx/abu006.

M. Lewin, P. T. Nam, and N. Rougerie. Derivation of nonlinear Gibbs measures from many-body quantum mechanics. J. Éc. polytech. Math., 2:65-115, 2015. ISSN 2429-7100.

P.-L. Lions. The concentration-compactness principle in the calculus of variations. The limit case. I. Rev. Mat. Iberoamericana, 1(1):145-201, 1985. ISSN 0213-2230. doi: 10.4171/RMI/6. URL http://dx.doi.org/10.4171/RMI/6.

P.-L. Lions. The concentration-compactness principle in the calculus of variations. The limit case. II. Rev. Mat. Iberoamericana, 1(2):45-121, 1985. ISSN 0213-2230. doi: 10.4171/RMI/12. URL http://dx.doi.org/10.4171/RMI/12.

P.-L. Lions and T. Paul. Sur les mesures de Wigner. Rev. Mat. Iberoamericana, 9(3):553-618, 1993. ISSN 0213-2230.

R. A. Minlos. Generalized random processes and their extension to a measure. In Selected Transl. Math. Statist. and Prob., Vol. 3, pages 291-313. Amer. Math. Soc., Providence, R.I., 1963.

K. R. Parthasarathy. Probability measures on metric spaces. Probability and Mathematical Statistics, No. 3. Academic Press Inc., New York, 1967.

I. E. Segal. Tensor algebras over Hilbert spaces. I. Trans. Amer. Math. Soc., 81:106-134, 1956. ISSN 0002-9947.

I. E. Segal. Foundations of the theory of dyamical systems of infinitely many degrees of freedom. II. Canad. J. Math., 13:1-18, 1961. ISSN 0008-414X.

J. Slawny. On factor representations and the C_-algebra of canonical commutation relations. Comm. Math. Phys., 24:151-170, 1972. ISSN 0010-3616.

L. Tartar. H-measures, a new approach for studying homogenisation, oscillations and concentration effects in partial differential equations. Proc. Roy. Soc. Edinburgh Sect. A, 115(3-4):193-230, 1990. ISSN 0308-2105. doi: 10.1017/S0308210500020606. URL http://dx.doi.org/10.1017/S0308210500020606.




DOI: 10.6092/issn.2240-2829/6686

Refbacks

  • There are currently no refbacks.


Copyright (c) 2016 Marco Falconi

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 Unported License.

Creative Commons License 

ISSN 2240-2829
Registration at Bologna Law Court no. 8138 on 24th November, 2010

The journal is hosted and mantained by ABIS-AlmaDL [privacy]